Sevikar Myalgia Side Effect Reports
The following Sevikar Myalgia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Myalgia, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
This Myalgia side effect was reported by a health professional from TAIWAN, PROVINCE OF CHINA. A 49-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart (dosage: (1 In 1 D), Per Oral), which was started on Jul 04, 2011. Concurrently used drugs:
|Blood Creatine Phosphokinase Increased, Myalgia|
This Myalgia Sevikar (amlodipine, Olmesartan Medoxomil) (amlodipine, Olmesartan Med side effect was reported by a physician from FRANCE on Mar 30, 2010. A Female , 50 years of age, was treated with Sevikar (amlodipine, Olmesartan Medoxomil) (amlodipine, Olmesartan Med. The patient presented the following health conditions:
Sevikar Myalgia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Sevikar Myalgia Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|